RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 11, Issue 4  

Proceedings of the International Conference
"Geometric Topology, Discrete Geometry, and Set Theory"
dedicated to the centenary of Professor L. V. Keldysh
(Moscow, August 24–28, 2004)
Part 1


Nonpolyhedral proof of the Michael finite-dimensional selection theorem
S. M. Ageev
3
On presentations of generalizations of braids with few generators
V. V. Vershinin
23
The genus of $G$-spaces and topological lower bounds for chromatic numbers of hypergraphs
A. Yu. Volovikov
33
On the convergence of solutions of regularized problem for motion equations of Jeffreys viscoelastic medium to solutions of the original problem
D. A. Vorotnikov, V. G. Zvyagin
49
On the two-point boundary-value problem for equations of geodesics
Yu. E. Gliklikh, P. S. Zykov
65
Geometric topology of generalized $3$-manifolds
A. Cavicchioli, D. Repovš, T. Thickstun
71
Solvable Lie algebras, products by generators, and some of its applications
R. Campoamor-Stursberg
85
Properly 3-realizable groups
M. Cardenas, F. F. Lasheras, A. Quintero
95
Geometry of Euclidean tetrahedra and knot invariants
I. G. Korepanov
105
Knot theory and the Casson invariant in Artin presentation theory
J. S. Calcut
119
The Khovanov complex for virtual links
V. O. Manturov
127
Structure sets of triples of manifolds
Yu. V. Muranov, R. Jimenez
153
Degree-one maps of Seifert manifolds into the Poincaré homology sphere
A. A. Perfil'ev
173
Complete topological invariants of Morse–Smale flows and handle decompositions of 3-manifolds
A. O. Prishlyak
185
The algorithm of finding planar surfaces in three-manifolds
E. A. Sbrodova
197
Wild tiles in $\mathbb R^3$ with spherical boundaries
T. Tang
203
Reductions between meager ideals
I. Farah
213
Solving four-dimensional surgery problems using controlled theory
F. Hegenbarth, D. Repovš
221
On multivalued topologies on $L$-powersets of multivalued sets
A. P. Shostak
237
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020